# SDR SWAA2019040931527

- Difficulty date: March 29, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 69,206 hours, 40,952 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Damaged
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK MECHANICALLY DAMAGED BETWEEN BS. 480 TO BS. 520, LBL 45.     / R&R SEAT TRACK PER SRM AND DWG.
